# SDR UPS03840456

- Difficulty date: March 31, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT FUSE L17LT AND END FITTING CRACKED AT FS 1770.  REMOVED LONG 17LT & END FITTING.  LOCATED AND DRILLING NEW END FITTING IAW DC8 SRM 51-1-24.  INSTALLED LONGERON & END FITTING IAW DC8 SRM 51-1-20D.
